# SDR USAA2012080100003

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,912 hours, 41,889 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Faulty
- Location: Gear Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE WAS RAISED TO THE UP POSITION, MAIN GEAR INDICATOR LIGHTS EXTINGUISHED NORMALLY.  NOSE GEAR INDICATOR LIGHTS REMAINED RED OVER GREEN WITH WIND NOISE.  LOWERED HANDLE AND NOSE GEAR PER QRH, FOLLOWED BY NORMAL LANDING.  MAINTENANCE JACKED NOSE AND CHECKED SENSORS AND WIRES.  REPLACED M983 RED LIGHT AND TAKEOFF WARNING CARD ALONG WITH R374 NOSE GEAR LATCHING RELAY PER AMM 32-09-20 AND TSM 32-61-00-101.  OPS CHECK GOOD ON NOSE LANDING GEAR EXTENSION AND RETRACTION PER AMM 32-33-00-865-001.
